Keyword Search:

An approximation of a multivariative stochastic model for the analysis of longitudinal data

Abu Bakar, Mohd Rizam and Ali Salah, Khalid (2008) An approximation of a multivariative stochastic model for the analysis of longitudinal data. European Journal of Scientific Research, 20 (1). pp. 76-87. ISSN 1450-216X

Full text not available from this repository.

Official URL: http://www.eurojournals.com/

Abstract

We propose to approximate a model for multivariate repeated measures that incorporated random effects, correlated stochastic process and measurements error. The model is generalization for univariate longitudinal data given by Taylor et al. (1994). The stochastic process used in this paper is the multivariate Integrated Omstein-Uhlenbeck (IOU) process. We consider a Bayesian approach which is motivated by the complexity of the model, thus, we propose to approximate the IOU stochastic process in a simple way that will mitigate the necessity to invert the stochastic process covariance matrix separately for each group at each iteration of the Markov Chain Monte Carlo (MCMC) sampler. The proposed method is illustrated by application to the melanoma data set.

Item Type:Article
Keyword:Integrated ornstein-uhlenbeck, Longitudinal, Melanoma, Stochastic process
Faculty or Institute:Faculty of Science
Publisher:European Journals, Inc.
ID Code:7030
Deposited By: Najwani Amir Sariffudin
Deposited On:02 Jun 2010 14:40
Last Modified:18 May 2011 19:16

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 02 Jun 2010 14:40.

View statistics for "An approximation of a multivariative stochastic model for the analysis of longitudinal data"